# SDR USAA2009102192824

- Difficulty date: September 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 854
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - DELAMINATION ON NR  5 SLAT SKIN, OUTBOARD UPPER & LOWER SURFACES BETWEEN SLAT STA 241.27 TO SLAT STA 254.27.  REPAIRED NR 5 SLAT SKIN, OUTBOARD UPPER & LOWER SURFACES BETWEEN SLAT STA 241.27 TO SLAT STA 254.27 IAW B737 SRM 51-70-10.
